# SDR CA120702004

- Difficulty date: June 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PASSING THROUGH 18,000 FT THE PILOT REPORTED A MOMENTARY INDICATION OF THE CHIP DETECTOR LIGHT, WHICH THEN EXTINGUISHED ITSELF.  A SHORT TIME AFTER THIS THE PILOT NOTICED TORQUE FLUCTUATIONS FROM THE ENGINE.  THE PILOT INITIATED AN ENGINE SHUTDOWN, HOWEVER THE ENGINE, PROPELLER STOPPED ROTATING BEFORE HE COULD SHUT THE ENGINE DOWN.  ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT ANY FURTHER INCIDENT.  TROUBLESHOOTING ONGOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
